MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; GAS CONTROL UNIT

SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; GAS CONTROL UNIT
Model Number QVM
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the ventilation module was having problems with the applied vacuum issues through out the week during cases.Their was no reported patient injury.
 
Additional Manufacturer Narrative
Ventilation module was repaired by replacing vacuum regulator and returned to customer.No further issues have been reported.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
harrier 4 meteor business park
cheltenham rd east
gloucester, GL29Q L
UK  GL29QL
Manufacturer Contact
colleen powell
harrier 4 buiness park
cheltenham rd east
gloucester GL29Q
4412423870
MDR Report Key15299759
Report Number3006073153-2022-00002
Device Sequence Number7307240
Product Code DTX
UDI-Device Identifier05060434420688
UDI-Public05060434420688
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM
Device Catalogue Number51-000045-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown